# SDR C2XA03TY049

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 3,994 hours, 3,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 12003832001
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION A DENT WAS FOUND ON THE LEFT FORWARD FUSELAGE BETWEEN FRAMES 10 AND 11 AND BETWEEN STRINGERS 13L AND 15L.  MAINTENANCE REMOVED THE DAMAGED SHEAR CLIP, RESTORED SKIN AND INSTALLED A NEW SHEAR CLIP IAW EC5330-01246.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
